# SDR AALA971442

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49322
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON UNDER FLOOR MEMBRANE, JUST RIGHT OF CENTER AT STATION 200 (MARKED).  REMOVED CORROSION AND INSTALLED DOUBLR PER SRM 53-01 FIG 4.  (M)
